Volume 21, Number 6

Articles in the Issue:

Regular Articles:
 
Sang Dong Kim, Byeong Chun Shin, Seokchan Kim and Gyungsoo Woo
Discrete Minus One Norm Least-Squares for the Stress Formulation of Linear Elasticity with Numerical Results.
J. Comp. Math., 21 (2003), pp. 689-702
. Abstract
 

Full Article
   
Lang-yang Huang, Wen-ping Zeng and Meng-zhao Qin
A New Multi-Symplectic Scheme for Nonlinear "Good" Boussinesq Equation.
J. Comp. Math., 21 (2003), pp. 703-714
. Abstract
 

Full Article
   
Hong-jiong Tian
Dissipativity and Exponential Stability of $\theta$-Methods for Singularly Perturbed Delay Differential Equations with a Bounded Lag.
J. Comp. Math., 21 (2003), pp. 715-726
. Abstract
 

Full Article
   
Chuan-miao Chen
Symmetric Point Structure of Superconvergence for Cubic Triangular Elements - A Consultation with Zhu.
J. Comp. Math., 21 (2003), pp. 727-732. Abstract
 

Full Article
     
Lie-heng Wang
The Dual Mixed Method for an Unilateral Problem.
J. Comp. Math., 21 (2003), pp. 733-746. Abstract
 
Full Article
     
Chang-feng Ma, Pu-yan Nie and Guo-ping Liang
A New Smoothing Equations Approach to the Nonlinear Complementarity Problems.
J. Comp. Math., 21 (2003), pp. 747-758. Abstract
 
Full Article
     
Yan-fei Wang and Ya-xiang Yuan
A Trust Region Method for Solving Distributed Parameter Identification Problems.
J. Comp. Math., 21 (2003), pp. 759-772. Abstract
 
Full Article
     
Zhong-zhi Bai and Yu-guang Huang
A Class of Asynchronous Parallel Multisplitting Relaxation Methods for Large Sparse Linear Complementarity Problems.
J. Comp. Math., 21 (2003), pp. 773-790. Abstract
 
Full Article
     
Song-bai Sheng and Hui-fu Xu
Optimality Conditions of a Class of Special Nonsmooth Programming.
J. Comp. Math., 21 (2003), pp. 791-800. Abstract
 
Full Article
     
Guo-liang Xu
Some Nonlinear Approximations for Matrix-Valued Functions.
J. Comp. Math., 21 (2003), pp. 801-814. Abstract
 
Full Article
     
N. H. Sweilam and L. F. Abd-Elal
A Computational Approach for Optimal Control Systems Governed by Parabolic Variational Inequalities.
J. Comp. Math., 21 (2003), pp. 815-824. Abstract
 
Full Article
     
Yan-ping Chen and De-hao Yu
Superconvergence of Least-Squares Mixed Finite Element for Second-Order Elliptic Problems.
J. Comp. Math., 21 (2003), pp. 825-832. Abstract
 
Full Article